Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Finite and $\omega$-resolvability

Author: Alejandro Illanes
Journal: Proc. Amer. Math. Soc. 124 (1996), 1243-1246
MSC (1991): Primary 54B25
MathSciNet review: 1327020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space is $k$-resolvable $(2\leq k\leq\omega)$ if $X$ has $k$ disjoint dense subsets. In this paper, we prove that if $X$ is $k$-resolvable for each positive integer $k$, then $X$ is $\omega$-resolvable.

References [Enhancements On Off] (What's this?)

  • 1. J. G. Ceder and T. L. Pearson, On products of maximally resolvable spaces, Pacific J. Math. 22 (1967), 31--45. MR 36:841
  • 2. W. W. Comfort and Li Feng, The union of resolvable spaces is resolvable, Math. Japonica 38 (1993), 413--414. MR 94d:54084
  • 3. A. G. El'kin, Resolvable spaces which are not maximally resolvable, Vestnik Moskov. Univ. Ser. I Mat. Meh. 24 (1969), 66--70. MR 41:987
  • 4. E. Hewitt, A problem in set-theoretic topology, Duke Math. J. 10 (1943), 309--333. MR 5:46e
  • 5. E. K. van Douwen, Applications of maximal topologies, Top. Appl. 51 (1993), 125--139. MR 94h:54012

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54B25

Retrieve articles in all journals with MSC (1991): 54B25

Additional Information

Alejandro Illanes
Affiliation: Instituto de Matematicas Circuito Exterior, Cd. Universitaria Mexico, 04510 D. F. Mexico

Keywords: Resolvable space, $k$-resolvable space
Received by editor(s): April 15, 1994
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society